Concerned over eyes as well as a host of unanswered questions from med community for overlap neuro and ischemic symptoms. Eyes started changing with a type of immune problem after 1 year of onset of symptoms. 4 mos ago noticed left eyelid does not close with spontaneous blink, periodic muscle soreness in corner, numbness, tingling left eye, schleras both eyes red at times. Feels as if my left eye and surrounding has been novacained. Also, after going to bed at night immediately after closing eyes, floaters have changed from black to bright yellow and see small pinhole bursts of flashing lights at times. Watching TV, words and ticker at bottom are now blurry, bottom of letters are not fully doubled but are shadowed. A few days ago noticed right eyelid blink has begun to slow and won't close completely. Many years throbbing pain off and on behind right eye with fluid sacs in upper and lower lids in the a.m after awaking. Didn't think too much about that GP considered sinusitis.
Docs, RAs, Neuro tested blood, muscles, nerves, veins...you name it (RA, Lupus, Lyme, Epstein Barr, Lymphoma, MS, Myasthenia Gravis, and others also. Been taking Lyrica .75mg daily for periodic nerve pain and nerve vibrations for a year now. Helps somewhat. Eyes tested by Ophlamoloist 1yr ago. Slight astigmatism- 20/25 left eye. GP then gave general eye exam for eyelid and numbness 4 mos ago and checked for Bells Palsy. All tests normal except inflammation marker (high CRP).
Have gone on about my merry way even though still have the many symtpoms. Am 51, female and have always been healthy as a horse until last year. Would like to get eyes tested by a specialist but not sure which type of dr to consult with.
I have RA and have been on planqueni. for 10 years I am over 50. My eyesight is becoming extremely blurry, glasses are barely helping. As well as difficulty driving at night.These side effects are not only a nuisance but possibly dangerous as well.Just wondering if anyone else is experiencing these type of issues, and is this a side effect from the med's.
There are many causes of blurred vision and only an eye exam by an Eye MD ophthalmologist can tell the cause. Ask your family MD or Rheumatologist to set up a consult with an Eye MD as soon as possible. If you have been treated in the past with steroids/prednisone cataracts are high on the list of causes plus RA can get in the eye (uveitis/iritis). TAKE ACTION NOW.
You can also find an eye MD near you at www.geteyesmart.org
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.